Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diarrhea after started using Ovral-L, dark brownish discharge every day, previously used Microgynon without problems. Why ?

Evening Doctor, I got married in July 2012. I havent been sexually active prior to that. My GP suggested that I use Microgynon 30 contraceptive pill starting July 2012. I had enough for 5 months. I used this regularly without any problems or side effects. I am currently on a GAP year in India. Unfortunately this pill is not available in India so after consulting a gynaecologist here, I started using Ovral-L, which has similar compositions to Microgynon 30, minus fructose and sucrose . I ve only started on the Ovral-L this month, November 2012, Ive notice that ive been having diarrohea like symptoms every single morning. Adding to this, I have dark brownish discharge every single day. I dont feel any sort of pain or anything. But I am concerned about the regular diarrohea symptoms and the discharge. Please can you advice what I need to do? Thanks!
Asked On : Sun, 16 Dec 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor